# SDR DALA2015071904475

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BELOW HYD MANUAL PUMP AT LT MLG WHEEL WELL.  THE INTERCOSTAL WAS REMOVED, REPAIRED, AND INSTALLED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR.21 AND 14, 51-10-2 AND 53-01.
